# SDR GLBA96211

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Sensor
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RDU - TWO HARD UNCOMMANDED RUDDER TURNS WITH AUTOPILOT ENGAGED.  TURNED OFF RUDDER BOOST.  MAINTENANCE SECURED CANNON PLUG AT YAW RATE SENSOR.  (M)
